# SDR SWAA2014031726114

- Difficulty date: March 6, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 66,554 hours, 55,380 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB CRACKED AT BS 291.5, STRINGER 16R.  REPAIRED FRAME IAW ER & EA.
